Anyone getting cough from clindamycin?
Posted by joalo (Member # 12752) on :
Posted by GretaM (Member # 40917) on :
Up for Jupiter.
Posted by faithful777 (Member # 22872) on :
I was on IV Clindamycin for 13 months with NO cough. Did you look up the side effects of the drug? Might be an uncommon side effect.
Posted by Sammi (Member # 110) on :
Are you taking it to treat Babesia? One of the symptoms of Babesia is a dry cough.
Posted by kgg (Member # 5867) on :
It is not constant. But yes, I do get a cough. I am on IV Clindamycin. Made me wonder if it was going to bring out some Babesia symptoms.
Posted by elainer97 (Member # 33917) on :
Yes. A dry cough that sometimes took my breath away and made me wheeze (wasn't asthma b/c did have that until allergy shots cured it yrs ago and this was different). Had the cough before treating but starting babs tx with the Clindy/quinine brought it out more often.
After a little more than a yr of Clindy the cough (and other sx) is much better. Much less frequent and severe.